| Model Number |
TN,DXH 600 HEMATOLOGY SYSTEM |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was on site and confirmed what the customer reported.The fse replaced check valve and primed the sweepflow lines to resolve the issue.Beckman coulter is filing an mdr report for this event based on the fda classification of the 30 jul 2018 urgent medical device recall as a class i recall on 23 may 2019 (recall number z-1382-2019 for dxh 800; recall number z-1383-2019 for dxh 600; recall number z-1384-2019 for dxh900; bec internal identifier (b)(4)).Bec internal identifier (b)(4).
Event or Problem Description
The customer reported platelet (plt) voteout on their unicel dxh 600 coulter cellular analysis system.There was no report of death, injury, or change to patient treatment as a result of this event.Plt voteout.